# SDR FDEA201809242664

- Difficulty date: September 24, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 57,554 hours, 22,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER SILL STA 580 STUB BEAM CRACK, COMPLIED WITH EA F-5310-T0342453 P1. STA 580 FLOORBEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR AT LBL 45. DIM OF REPAIR ANGLE 14.1/4"  MADE FROM P/N: BAC1503-100274 7075-T6511, RADIUS STRAP DIM 3.1/2" X .800" MADE FROM 7075-T6 .125".
